Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 232, NWS North Platte, NE

July 26, 20164 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2016, 8:28 PM MDT for 4 counties in Nebraska. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2016, 8:28 PM MDT (02:28 UTC)
Expired
Jul 26, 2016, 9:12 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Garden County, NE, Grant County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:41 PM MDTTSTM WND GST 6022 N Ellsworth, NE
Jul 26, 8:43 PM MDTTSTM WND GST 7037 Ssw Merriman, NEWINDS WERE ESTIMATED AT BETWEEN 60 AND 80 MPH.
Jul 26, 8:45 PM MDTTSTM WND GST 6026 S Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:05 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS53 KLBF 270228
SVRLBF
NEC031-069-075-161-270330-
/O.NEW.KLBF.SV.W.0232.160727T0228Z-160727T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM MDT TUE JUL 26 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTH CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 930 PM MDT

* AT 827 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF MERRIMAN TO 19 MILES SOUTHEAST OF
  GORDON TO 8 MILES EAST OF WILD HORSE BUTTE...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...MERRIMAN...ASHBY...MEDICINE LAKE...ANTIOCH...
  WATSON LAKE...ARGO HILL...STEER CREEK CAMPGROUND...
  SCHOOLHOUSE LAKE...BINGHAM...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...DIAMOND LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...DIPPING VAT MEADOW...
  SPECKEL MEIR LAKE...MORGAN LAKE...JERRY LAKE...LAKESIDE...
  MOTHER LAKE AND WILD HORSE FLATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 136 AND 150.
 HIGHWAY 250 BETWEEN MILE MARKERS 1 AND 30.
 HIGHWAY 2 BETWEEN MILE MARKERS 98 AND 137.
 HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4263 10106 4220 10146 4180 10248 4219 10275
      4233 10275 4268 10199 4299 10161 4299 10150
TIME...MOT...LOC 0227Z 325DEG 29KT 4293 10157 4264 10189 4229 10269 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
702 
WWUS53 KLBF 270241
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM MDT TUE JUL 26 2016

NEC031-069-075-161-270330-
/O.CON.KLBF.SV.W.0232.000000T0000Z-160727T0330Z/
SHERIDAN NE-CHERRY NE-GARDEN NE-GRANT NE-
841 PM MDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR SOUTHERN SHERIDAN...WESTERN CHERRY...NORTH CENTRAL GARDEN AND
NORTHWESTERN GRANT COUNTIES...

AT 841 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MEDICINE LAKE TO 28 MILES SOUTH OF
MERRIMAN TO 11 MILES EAST OF WILD HORSE BUTTE...MOVING SOUTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...MERRIMAN...ASHBY...MEDICINE LAKE...ANTIOCH...
WATSON LAKE...ARGO HILL...STEER CREEK CAMPGROUND...
SCHOOLHOUSE LAKE...BINGHAM...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...DIAMOND LAKE...
HIGHWAY 61 CROSSING THE SNAKE RIVER...DIPPING VAT MEADOW...
SPECKEL MEIR LAKE...MORGAN LAKE...JERRY LAKE...LAKESIDE...
MOTHER LAKE AND WILD HORSE FLATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 136 AND 150.
 HIGHWAY 250 BETWEEN MILE MARKERS 1 AND 30.
 HIGHWAY 2 BETWEEN MILE MARKERS 98 AND 137.
 HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4263 10106 4220 10146 4180 10248 4219 10275
      4233 10275 4268 10199 4299 10161 4299 10150
TIME...MOT...LOC 0241Z 324DEG 37KT 4283 10138 4251 10177 4225 10261 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
446 
WWUS53 KLBF 270312
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM MDT TUE JUL 26 2016

NEC031-069-075-161-270322-
/O.CAN.KLBF.SV.W.0232.000000T0000Z-160727T0330Z/
SHERIDAN NE-CHERRY NE-GARDEN NE-GRANT NE-
912 PM MDT TUE JUL 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN...WESTERN
CHERRY...NORTH CENTRAL GARDEN AND NORTHWESTERN GRANT COUNTIES IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF...NORTH CENTRAL AND WEST CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

LAT...LON 4263 10106 4220 10146 4180 10248 4219 10275
      4233 10275 4268 10199 4299 10161 4299 10150
TIME...MOT...LOC 0310Z 325DEG 29KT 4263 10120 4232 10159 4206 10242 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:06 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 26, 6:06 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
706 PM CDT TUE JUL 26 2016

...Updated Aviation Section and Forecast in the Near-Term...

.UPDATE...
Issued at 645 PM CDT Tue Jul 26 2016

Scattered strong to severe thunderstorms are ongoing across
extreme southeast and south central SD, entering the NE
Panhandle, and NE CO. Ongoing thunderstorms in extreme southeast
SD and over the Panhandle are expected to develop and/or move
into Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Further development is expected across the northern-half of the
CWA later on this evening. Main threats are large hail and
damaging winds. Updated grids for strong and severe storms,
timing, and coverage in the near-term period.

Please refer to the SPC Convective Watch page for the latest
information on any convective watches issued.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 308 PM CDT Tue Jul 26 2016

The main forecast challenge over
the next 24 hours will be the threat for precipitation and severe
weather potential especially this evening. First off, the short
range solutions failed to correctly initialize the South
Dakota/northwestern Nebraska convection this morning which is
problematic for this evening's forecast. I think this failure in
initialization, will delay the timing of onset of thunderstorms into
the mid evening vs. early evening hours. Thunderstorms should come
at western and north central Nebraska from two sources this evening.
The first is from the west southwest as a shortwave lifts east of
the central Rockies. This will be activity from residual convection
across northeastern Colorado and southwestern Wyoming. The second
area of convection will arise across western South Dakota early
this evening. As this convection tracks east it will throw out a
frontal boundary into northern Nebraska. As this feature moves south
into an increasing low level jet by mid evening, we should see quick
thunderstorm development over north central Nebraska. This activity
will ride to the southeast along the moisture and instability axis,
and will impact mainly areas in the east and southeastern forecast
area. This area of convection may briefly merge with a line of storms
tracking east from the panhandle with the northern area becoming
more dominant by late evening with support from the nose of the low
level jet. Strong mid level wind shear will support supercell
thunderstorms initially with large hail being the main severe
threat. A quick changeover to a cluster of storms with heavy rain
and wind being the main severe threats, will occur during the late
evening hours. Given the expected later timing for thunderstorms in
the forecast area tonight, the threat for large hail and discrete
supercells may be decreasing across northern Nebraska with an
increased threat for a convective cluster and strong winds. Since
the models did a poor job initializing convection this morning,
decided to cut back pops for tonight in the north. Overnight
convection will force a frontal boundary south to the KS/Nebr border
where it will stall Wednesday. Temperatures will be much cooler
north of the front with highs Wednesday in the lower 80s. There will
be a lingering threat for light pcpn behind the front as well
particularly over eastern portions of the forecast area as mid level
waa lifts into central and eastern Nebraska.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 308 PM CDT Tue Jul 26 2016

Mid and long term solutions in fair agreement and will use a blend
for the forecast. Upper ridge has retreated over the desert
southwest placing the northern plains in fast northwest flow with
chances for thunderstorm development nearly every day. Boundary in
place over western Nebraska Wednesday night with upper wave moving
across the northern plains. Thunderstorms to continue along the
boundary through  the evening. Storms will decrease in intensity
and coverage area through the early morning hours. Weak cold front
over the Dakotas will drop south across Nebraska on Thursday with
slight chance pops retained along the front as it progresses
south. Stationary boundary to lie across southwest into the
southeast Nebraska panhandle and will be the focus for isolated
thunderstorms Thursday night into Friday.Highs in the low to mid
80s with cloud cover and thunderstorms Thursday and Friday. Ridge
building east into western Nebraska on Saturday and warm
temperatures return.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 645 PM CDT Tue Jul 26 2016

Delayed the onset of showers and thunderstorms this evening.
Isolated-scattered thunderstorms are expected to move/develop over
Sheridan, Garden, and Cherry counties within 1 to 2 hours.
Thereafter, best chances, specifically for strong to severe
storms, will be across the northern-half of the forecast area the
rest of the evening before midnight. Conditions deteriorating to
MVFR VIS, at or above 3 SM, are expected in the vicinity of
thunderstorms along with gusts exceeding 40 kts. Low stratus is
possible early tomorrow morning, with MVFR ceilings, across
portions of the forecast area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

UPDATE...ET
SHORT TERM...Buttler
LONG TERM...Power
AVIATION...ET
Hazardous weather outlook, Jul 26, 5:25 PM MDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUL 26 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-272330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
625 PM CDT TUE JUL 26 2016 /525 PM MDT TUE JUL 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH THUNDERSTORMS ARE POSSIBLE
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...THE GREATEST
THREAT FOR SEVERE STORMS WILL BE NORTH OF A LINE FROM LAKESIDE TO
ELSMERE TO CHAMBER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS.

PLEASE REFER TO THE STORM PREDICTION CENTER CONVECTIVE WATCH PAGE
FOR THE LATEST INFORMATION ON ANY CONVECTIVE WATCHES ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DAILY CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS EXIST
WEDNESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA ON WEDNESDAY AND ACROSS SOUTHWESTERN AREAS ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ET

In the hours before

Special weather statement, Jul 26, 8:02 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT TUE JUL 26 2016

NEZ006>010-270245-
HOLT NE-KEYA PAHA NE-BROWN NE-ROCK NE-BOYD NE-
902 PM CDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA...NORTHWESTERN HOLT...
NORTHERN BROWN...WESTERN BOYD AND NORTHERN ROCK COUNTIES UNTIL 945 PM
CDT...

AT 901 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ST. CHARLES TO 7 MILES
NORTH OF NORDEN...AND MOVING SOUTH AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPENCER...SPRINGVIEW...BUTTE...NAPER...NORDEN...DUSTIN...BURTON...
ANOKA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL...
MEADVILLE...ANNCAR...
PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...
HULL LAKE STATE WILDLIFE MANAGEMENT AREA...BROCKSBURG...MARIAVILLE...
MILLS...SPENCER DAM AND NETS PEAK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 203 AND 225.
 HIGHWAY 281 BETWEEN MILE MARKERS 208 AND 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4280 9859 4263 10018 4300 10018 4300 9876
TIME...MOT...LOC 0201Z 001DEG 22KT 4317 9908 4297 10011

JACOBS
Local storm report, Jul 26, 8:05 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/26/2016  M66.00 MPH       CHERRY             NE   OFFICIAL NWS OBS

&&

MOLDAN
Local storm report, Jul 26, 8:10 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/26/2016  M69 MPH          CHERRY             NE   OFFICIAL NWS OBS

&&

MOLDAN
Local storm report, Jul 26, 8:11 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             VALENTINE               42.87N 100.55W
07/26/2016  M1.00 INCH       CHERRY             NE   TRAINED SPOTTER

&&

MOLDAN
Local storm report, Jul 26, 8:12 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND GST     1 ENE VALENTINE         42.88N 100.53W
07/26/2016  M64 MPH          CHERRY             NE   MESONET

&&

BTAYLOR
Local storm report, Jul 26, 8:24 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     20 S VALENTINE          42.58N 100.55W
07/26/2016  E60 MPH          CHERRY             NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:00 PM MDTSevere Thunderstorm WarningLBFSheridan60 min
Jul 26, 7:01 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jul 26, 7:24 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 26, 7:30 PM MDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 26, 7:49 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jul 26, 7:54 PM MDTTornado WarningLBFCherry36 min
Jul 26, 8:02 PM MDTSpecial Weather StatementLBFBoyd, Keya Paha43 min
Jul 26, 8:10 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
Jul 26, 8:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jul 26, 8:51 PM MDTSpecial Weather StatementLBFKeya Paha39 min
Jul 26, 9:00 PM MDTSpecial Weather StatementLBFBrown, Cherry45 min
Jul 26, 9:11 PM MDTSpecial Weather StatementLBFGrant49 min
Jul 26, 9:31 PM MDTSpecial Weather StatementLBFBrown, Rock44 min
Jul 26, 9:36 PM MDTSpecial Weather StatementLBFBrown39 min
Jul 26, 9:43 PM MDTSpecial Weather StatementLBFArthur, Grant, Hooker, McPherson47 min
Jul 26, 9:51 PM MDTSpecial Weather StatementLBFThomas39 min
Jul 26, 10:07 PM MDTSpecial Weather StatementLBFBlaine, Loup, Rock38 min
Jul 26, 10:36 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, McPherson54 min
Jul 26, 10:48 PM MDTSpecial Weather StatementLBFGarfield, Holt, Wheeler72 min
Jul 26, 11:31 PM MDTSpecial Weather StatementLBFDawson29 min
Jul 27, 3:16 PM MDTSpecial Weather StatementLBFKeya Paha59 min
Jul 27, 3:24 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Jul 27, 3:29 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jul 27, 3:54 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock51 min
Jul 27, 4:05 PM MDTSpecial Weather StatementLBFThomas40 min
Jul 27, 4:10 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jul 27, 4:38 PM MDTSpecial Weather StatementLBFBlaine, Loup, Thomas52 min
Jul 27, 4:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 4:55 PM MDTSevere Thunderstorm WarningLBFCherry31 min
Jul 27, 4:57 PM MDTSpecial Weather StatementLBFLoup48 min
Jul 27, 5:10 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup50 min
Jul 27, 5:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 5:56 PM MDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.